# SDR ASAA2018060724972

- Difficulty date: June 7, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 38,009 hours, 11,430 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shim
- Part number: 3402523050
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78472002, NR 1 ENG S/N 897424 FAN BLADE SHIMS MOLYDAG COATING WORN THRU (100%). GROUNDED - YES. REPLACED THE NR 1 ENG FAN BLADE SHIMS (ALL 24) REF T/C 78472002.
